# SDR CALA2017120104252

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 92,531 hours, 9,225 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECT ODOR ENTERING AFT GALLEY BOTH SIDES.. PERFORMED INSPECTION OF AFT GALLEY ELECTRICAL EQUIPTMENT AND AROUND AFT LAVS. COULD NOT DUPLICATE SMELL.
